# SDR UALA2009021700513

- Difficulty date: February 16, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 35,967 hours, 13,706 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A CHK JOB CARD 4-4052 ITEM 1, CHECK EMERGENCY LIGHTING BATTERY CAPACITY TEST.  MESSAGE ON PTP SCREEN AFTER 2 HRS IS "EPSU BAT CAP EMER-L".  REPLACED BATTERY AT (11WL) LT OVERWING EMERG EXIT, SYS TEST OK.
